Krein factorization of covariance operators of 2-parameter random fields and application to the likelihood ratio

Share/Save/Bookmark

Luesink, Rob and Bagchi, Arunabha (1991) Krein factorization of covariance operators of 2-parameter random fields and application to the likelihood ratio. IEEE Transactions on Information Theory, 37 (1). pp. 53-59. ISSN 0018-9448

open access
[img]
Preview
PDF
465kB
Abstract:A factorization of the covariance operator (I+R) is derived for the observation process of a 2-parameter random field. This result can be applied to express the determinant term appearing in L.A. Shepp's (1966) expression for the likelihood ratio in terms of the system parameters. This means that, in practice, one of the problems in computing the likelihood ratio for random fields is solved. Extensions to the multiparameter case are straightforward. The expression of the determinant of (I+R) in terms of the system parameters may also be used to reexpress the Wong-Zakai correction term (1977)
Item Type:Article
Copyright:© 1991 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29952
Official URL:http://dx.doi.org/10.1109/18.61105
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140586